RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 4, Pages 13–23 (Mi fpm1419)  

This article is cited in 3 scientific papers (total in 3 papers)

On linear $\mathcal K$-ordered rings

V. N. Bibaeva, E. E. Shirshova

Moscow State Pedagogical University

Abstract: This paper deals with an approach of ordering of rings, which was introduced by V. M. Kopytov for Lie algebras. The conditions of existence of a linear order in rings are found. The properties of ideals of linear ordered rings are investigated.

Full text: PDF file (126 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2013, 191:5, 605–612

UDC: 512.545

Citation: V. N. Bibaeva, E. E. Shirshova, “On linear $\mathcal K$-ordered rings”, Fundam. Prikl. Mat., 17:4 (2012), 13–23; J. Math. Sci., 191:5 (2013), 605–612

Citation in format AMSBIB
\Bibitem{BibShi12}
\by V.~N.~Bibaeva, E.~E.~Shirshova
\paper On linear $\mathcal K$-ordered rings
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 4
\pages 13--23
\mathnet{http://mi.mathnet.ru/fpm1419}
\transl
\jour J. Math. Sci.
\yr 2013
\vol 191
\issue 5
\pages 605--612
\crossref{https://doi.org/10.1007/s10958-013-1346-1}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84884987430}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1419
  • http://mi.mathnet.ru/eng/fpm/v17/i4/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. E. Shirshova, “On partially $\mathcal K$-ordered rings”, J. Math. Sci., 233:5 (2018), 755–765  mathnet  crossref
    2. E. E. Shirshova, “O chastichno uporyadochennykh algebrakh nad polyami”, Fundament. i prikl. matem., 21:4 (2016), 249–263  mathnet  mathscinet
    3. A. V. Mikhalev, E. E. Shirshova, “Pervichnyi radikal napravlennykh psevdouporyadochennykh kolets”, Fundament. i prikl. matem., 22:4 (2019), 147–166  mathnet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:142
    Full text:64
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020